# SDR SIMA20130104016

- Difficulty date: January 4, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,173 hours, 23,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR 23 IS CRACKED AT FLOOR LEVEL NEAR STR. 15 RT.  REPAIRED FRAME RT 23 IAW SRM 51-40-02 AND GUIDELINES FROM EO EM-53MR-1791.
